Paper:Gaschütz66

From Groupprops
Jump to: navigation, search
This is a paper clip page; it gives a description of a published paper.
View a complete list of papers
Find all pages referencing this paper
Nichtabelsche $p$-Gruppen besitzen äussere $p$-Automorphismen by Wolfgang Gaschütz, Journal of Algebra, ISSN 00218693, Volume 4, Page 1 - 2(Year 1966): Title of the paper: Nichtabelsche $p$-Gruppen besitzen äussere $p$-Automorphismen

Author: Wolfgang Gaschütz (Find other works by this author)

Year of publication: 1966
Language of publication: German
MSC Primary Classification: 20.40
Journal of publication: Journal of Algebra, ISSN 00218693,Volume 4, 1 - 2
doi: 10.1016/0021-8693(66)90045-7 (weblink)
MathReviews number: 0193144 (Mathscinet page) (More information on MathReviews numbers)